# SDR 96ZZZX833

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911JG
- Make and model: Lear 25B
- Aircraft serial: 147
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Gasket
- Part number: 251921617
- Condition: Wrong Part
- Location: Firewall
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INTERNAL GASKET, PN 2519216-17, WAS INSTALLED ON THE EXTERNAL SIDE OF THE LT PYLON FIREWALL.  EXTERNAL GASKET, PN 2452012-1, SHOULD HAVE BEEN INSTALLED.  DUE TO THIS INSTALLATION AND THE NATURAL DETERIORATION OF THESE GASKETS, SEVERE FIREWALL DAMAGE OCCURRED.  SUBMITTER RECOMMENDS A TIME CHANGE FOR THE GASKETS AND PARTICULAR INSPECTION IN THIS AREA DURING ENGINE INSPECTIONS.  AFTT:  5,190.8 HOURS.  LANDINGS, 5,145.
